# SDR IPXA2022020278577

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 34,617 hours, 18,913 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DECLARED** **DIVERSION** **LANDING UNEVENTFUL** GEAR RETRACTION : GEAR LEVER WOULD NOT MOVE TO UP POS INFLT WAS FREE TO MOVE TO UP POS WHEN LOCK OVRD PUSHED .ACCOMPLISHED FIM 32-30-00-815-820 UP TO AND INCLUDING STEP #10 ALL AIRGROUND RELAY TEST OK. CONTINUED T/S PER FIM 32-30-00-815-820 STEP 11. DURING TEST OBSERVED AIR IN LH TILT ACTUATING SYS. BLED AIR AND SUCCESFULLY COMPLETED STEOP 11. REPLACED LANDING GEAR LEVER DIODE R2256 IAW WDM 32-31-11 AND EO
